# SDR DHLA2008745619

- Difficulty date: October 17, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 200665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT STABILIZER STRAP WITH CORROSION FROM BS 1110 TO BS 1130 BL 0.  REPLACED STABILIZER STRAP FROM BS 1010 TO BS 1166 BL 0 IAW B727 SRM 51-10-1 PARA 7A.
